# SDR AALA20110525AFW01

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 95,136 hours, 17,865 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RIGHT MAIN LANDING GEAR SIDE STRUT SWIVEL FITTING.  THE CORROSION IS LIMITED TO THE OUTBOARD LUG OUTBOARD FACE, CHAMFER, AND BORE OF THE MAIN PIVOT JOINT TO THE MLG SIDE STRUT., THE CORROSION WAS REMOVED BY MACHINING THE LUG FACE AND BORE AND INSTALLING A OVERSIZED BUSHING ALL AUTHORIZED PER EA B767-57-016970 REV ORIG.
